Works (2)

Updated: July 5th, 2023 16:01

2003 journal article

Numerical approximation of blow-up of radially symmetric solutions of the nonlinear Schrodinger equation

SIAM JOURNAL ON SCIENTIFIC COMPUTING, 25(1), 186–212.

By: G. Akrivis, V. Dougalis, O. Karakashian & W. McKinney*

author keywords: nonlinear Schrodinger equation; point blow-up; finite element methods; adaptive mesh refinement
Source: Web Of Science
Added: August 6, 2018

2000 journal article

Stable and unstable solitary-wave solutions of the generalized regularized long-wave equation

JOURNAL OF NONLINEAR SCIENCE, 10(6), 603–638.

By: J. Bona*, W. McKinney n & J. Restrepo*

author keywords: BBM equation; generalized BBM equation; RLW equation; generalized RLW equation; stable solitary-waves; unstable solitary-waves
Source: Web Of Science
Added: August 6, 2018

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.